MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET
Catalog Number 515302
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is not registered with the fda.(b)(4).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set c61 leaked.The following information was provided by the initial reporter: for (b)(6) 2019 case, priming was done and during the usual check, no leakage occurred.It was later after the drug (uromitexan, non-cytotoxic) was added into the bottle, that the leakage manifested.We managed to salvage the preparation by plugging the port with c90 and using another port (otherwise the whole preparation would be unusable).The affected c61 was pulled out and stuck into another partial ¿clean¿ drip bottle (containing sterile water).The pharmacist is using the product and there¿s not physical harm to the user or patients due to the leakage.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set c61 leaked.The following information was provided by the initial reporter: for 17/4/2019 case, priming was done and during the usual check, no leakage occurred.It was later after the drug (uromitexan, non-cytotoxic) was added into the bottle, that the leakage manifested.We managed to salvage the preparation by plugging the port with c90 and using another port (otherwise the whole preparation would be unusable).The affected c61 was pulled out and stuck into another partial ¿clean¿ drip bottle (containing sterile water).The pharmacist is using the product and there¿s not physical harm to the user or patients due to the leakage.
 
Additional Manufacturer Narrative
Investigation: dhr review was done and no issues were reported during production of this lot.No sample received for this complaint, picture was provided.Ct scan was done on a leaking sample which was segregated during production.After this scan additional tests were done on spike component and the concentricity of lower part of spike component caused molding deficit on one side of component.Capa#891423 was initiated.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8577991
Report Number2243072-2019-00845
Device Sequence Number19318077
Product Code LHI
UDI-Device Identifier00382905153020
UDI-Public382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Catalogue Number515302
Device Lot Number1011186
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;